Tag Archives: FAST

Extra Strength Percogesic enhanced pain relief -Acetaminophen 500 mg, Diphenhydramine 12.5 mg – Fast Acting Coated Caplets, 60 Count. Aspirin Free. Pain Reliever, Fever Reducer, Antihistamine

Percogesic provides enhanced pain relief with pharmacist recommended ingredients. Percogesic is available in Original, Extra Strength and Backache Relief. Try percogesic for the temporary relief of all of your common aches and pains. Active Ingredients: Acetaminophen 500mg, Diphendyramine HCLl12.5MG Pharmacist recommended Fast Acting Easy-to-swallow coated tablets Take 2 caplets every 6 hours while symptoms persist;… Read More »

Herb Pharm Kids Certified-Organic Alcohol-Free Fast Asleep Herbal Formula, 1 Ounce

Support a child’s transitions to naptime and bedtime with Herb Pharm Kids Certified-Organic Alcohol-Free Fast Asleep Herbal Formula. This certified organic herbal blend helps kids fall asleep faster and won’t leave them overly groggy when they awaken. Herb Pharm tests all the herbs for purity and potency and then individually extracts them prior to blending… Read More »

Alprazium – All Natural Stress Relief Anti-Anxiety Supplement for Promoting Better Mood Relaxation Calming fast Acting Formula to Reduce Stress Anxiety Panic Attacks (30 tablets)

Forget Your Blues With The Best Anti-Anxiety Formula! Do you feel like everything is such a mess lately? That your life has treated you badly? Do you have a sensitive view about life and you need an uplifting vibe? Say goodbye to unrelenting doubts and paralyzing fears and get back the joyful life that you… Read More »

Original Percogesic enhanced pain relief -Acetaminophen 325 mg, Diphenhydramine 12.5 mg – Fast Acting Coated Caplets, 90 Count. Aspirin Free. Pain Reliever, Fever Reducer, Antihistamine (pack of 2)

Percogesic provides enhanced pain relief with pharmacist recommended ingredients. Percogesic is available in Original, Extra Strength and Backache Relief. Try percogesic for the temporary relief of all of your common aches and pains. Active Ingredients: Acetaminophen 325 mg, Diphendyramine HCLl12.5MG Pharmacist recommended Fast Acting Easy-to-swallow coated tablets Take 2 caplets every 6 hours while symptoms… Read More »

Biofreeze Pain Relief Gel for Arthritis, 3 oz. Roll-on Topical Analgesic, Fast Acting and Long Lasting Cooling Pain Reliever Cream for Muscle Pain, Joint Pain, Back Pain,Colorless Formula, 4% Menthol

Celebrating 25 years of legendary pain relief, Biofreeze has long been the preferred topical analgesic brand of people in pain.  Hands-on healthcare professionals choose Biofreeze Pain Reliever because it is time-tested and clinically proven to work for patients under their care.  The fast acting, long lasting formula provides quick and effective pain relief without the… Read More »